# SDR 9514232203

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3240 · Landing Gear Brake System
- Part: Debooster Valve
- Part number: 21147AC
- Condition: Failed
- Location: Lt Mlg Brake
- Part time: 1,065 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE NR 1 BRAKE SEIZED AND CAUSED NR 1 TIRE TO DEFLATE.  MAINTENANCE REPLACED THE NR 1 BRAKE, TIRE AND DEBOOSTER VALVE.  OPERATIONAL CHECK NORMAL.
